# SDR AU960719

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 72877
- Condition: Failed
- Location: R Engine Power S
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO4 CYLINDER EXHAUST TAPPET BODY FAILED ALLOWING EXHAUST VALVE TO REMAIN CLOSED
